Table of Contents
Journal of Complex Systems
Volume 2015, Article ID 832467, 7 pages
Research Article

Some Fixed Point Theorems in Complex Valued b-Metric Spaces

1Department of Mathematics, Bhilai Institute of Technology, Bhilai House, Durg, Chhattisgarh 491001, India
2Department of Mathematics, Shri Shankaracharya College of Engineering and Technology, Bhilai, Chhattisgarh 490020, India
3Department of Mathematics, Dr. C.V. Raman University, Bilaspur, Chhattisgarh 495113, India

Received 11 September 2014; Revised 26 December 2014; Accepted 30 December 2014

Academic Editor: Yang Tang

Copyright © 2015 A. K. Dubey et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. K. Dubey, Rita Shukla, and R. P. Dubey, “Some Fixed Point Theorems in Complex Valued b-Metric Spaces,” Journal of Complex Systems, vol. 2015, Article ID 832467, 7 pages, 2015.